# SDR SWAA2024103042020

- Difficulty date: September 25, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 65,731 hours, 39,209 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CARGO TRACK LOCATED AT STA 727C AND RBL 13.84 BILGE AREA AT AFT CARGO COMPARTMENT 2024-588566<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138003; DUE DATE: 11-JUN-25.;[02] PERFORMED PERMANENT REPAIR LOCATED RBL 13.84 BTW BS 727B AND BS 727D AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 . SEE INDIVIDUAL SIGN OFFS BELOW;[03] CORRECTED STEP 1  PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED RBL 13.84 BTW BS 727B AND BS 727D AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 . SEE INDIVIDUAL SIGN OFFS BELOW;[04] CORRECTED STEP 2 AND 3  PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED RBL 13.84 BTW BS 727B AND BS 727D AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 . SEE INDIVIDUAL SIGN OFFS BELOW;[05] PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED RBL 13.84 BTW BS 727B AND BS 727D AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 .   SEE INDIVIDUAL SIGN OFFS BELOW  RII
